# SDR A6WA2019121047047

- Difficulty date: December 6, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 38,331 hours, 36,723 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 6013260500103
- Part serial: 500103539
- Condition: Faulty
- Location: Mlg
- Part time: 8,064 hours, 7,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION, WOW INPUT CAUTION MSG RECEIVED INTERMITTENTLY SEVERAL TIMES AFTER T/O AND EARLY CLIMB.  GEAR WAS STOWED IN UP POSITION WHEN MSG RECEIVED, MSG CLEARED WITHIN 10 MIN OF FLIGHT.  AIRCRAFT REMOVED FROM SERVICE HISTORY OF A S02 CODE STORED.  REMOVED AND REPLACED UPPER SECTION OF THE NR 1 MLG WOW HARNESS REF SUP, SWUNG GEAR MULTIPLE TIMES ALL OPS SN OFF 500103539 SN ON 500103048.
